Ultramol Soluble Tablets, 32 Tablets

£4.29

  • Fast-Acting Relief For Acute Moderate Pain
  • Use For 3 Days Only
  • Active Ingredients: Paracetamol, Codeine And Caffeine
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Ultramol Soluble is for the short term treatment of acute moderate pain caused by headaches, migraine, toothache, neuralgia, period pain and rheumatic pains when other painkillers have not worked.

In stock

SKU: Ultramol Soluble Tablets (32 pack) Categories: , , ,

Discreet Packaging

UK Based

Description

Solpadeine Max Soluble Tablets

Buy Ultramol Soluble Tablets Online

My Pharmacy is the best place to Buy Ultramol Soluble Tablets Online. To Buy Ultramol Soluble Tablets UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Ultramol Soluble Tablets UK Next Day Delivery

Through My Pharmacy you can Buy Ultramol Soluble Tablets Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Ultramol Soluble

Ultramol Soluble contains three difference medicines called paracetamol, codeine phosphate and caffeine. Codeine belongs to a group of medicines called opioid analgesics which acts to relieve pain. It can be used on its own or in combination with other painkillers such as paracetamol. Ultramol Soluble is for the short term treatment of acute moderate pain caused by headaches, migraine, toothache, neuralgia, period pain and rheumatic pains when other painkillers haven’t worked.

Ultramol Soluble Tablets

The three ingredients that make Ultramol Soluble Tablets work are paracetamol, codeine phosphate and caffeine.

Paracetamol

Paracetamol is a common painkiller used in a wide variety of different medications. It’s used to treat aches, pains and high temperatures. Available combined with other painkillers, including ibuprofen, it’s also widely used in a range of cold and flu remedies. Some of the brand names you may recognise containing paracetamol are Disprol, Hedex, Medinol and Panadol.

Codeine Phosphate

Codeine is a painkiller that’s often used after an injury or operation. It’s also used for long-standing pain when other painkillers; paracetamol, ibuprofen, aspirin, haven’t worked. It works by stopping pain signals from travelling along the nerves and reaching the brain.

Codeine is considered an addictive substance and people can form a dependency. However, this is rare if a doctor is regularly reviewing treatment and it is only being used for pain relief.

Caffeine

Caffeine is added to certain painkillers so that the effectiveness of paracetamol or ibuprofen is enhanced.

A recent review of the effects of adding caffeine to a painkiller such as Ultramol Soluble Tablets concluded that adding caffeine provides an extra small but significant effect. A total of 10-15% of patients who were tested achieved a better level of pain relief.

Ultramol Tablet

There are many different painkillers available, but each of them are designed to target different pain thresholds and areas. For pain associated with inflammation, paracetamol and anti-inflammatory drugs work best. Whilst pain caused by damaged nerves, are usually treated with tablets that change the way the central nervous system works, i.e. stopping pain signals from travelling along the nerves.

The Ultramol Tablet has a combination of both of the examples above. Containing paracetamol and codeine, it can treat inflammation and nerve related pain at the same time.

Before an Ultramol Tablet is taken, other painkillers such as paracetamol should first be taken to test if it’s strong enough by itself to ease the pain.

If you’ve already taken paracetamol and it’s not helping relieve the pain, an Ultramol Tablet should be considered as a stronger pain killer.

Different painkillers and how they affect you – NHS

Ultramol 1mg

Like with all medicines, Ultramol 1mg can cause side effects, although not everyone will experience them.

Important Ultramol 1mg side effects you should know about before use:

  • Using a painkiller for headaches too often or for too long can make them worse.
  • Taking Ultramol 1mg regularly for a long period of time can lead to addiction, which can cause a dependency and make you feel restless and irritable.

Stop using this medication and see a doctor or got to the hospital straight away if:

  • Swelling of the hands, feet, ankles, face, lips or throat occur which may cause difficulty in swallowing or breathing. An itchy, lumpy rash (hives) or nettle rash may also develop. This could mean you’ve had an allergic reaction to Ultramol Soluble.
  • Serious skin reactions are noticed. Very rare cases have been reported.

Talk to a doctor straight away if you notice any of the following serious side effects:

  • Severe stomach pain, which may reach through to your back. This can be a sign of the inflammation of the pancreas. This is a very rare side effect.

Other Ultramol 1mg side effects include:

  • Constipation
  • Feeling sick, being sick
  • Dizziness, light-headedness, drowsiness, confusion
  • Difficulty in passing water
  • Experience more bruises or infections
  • Stomach pain, indigestion, nausea or vomiting. Signs that the caffeine is irritating your stomach.
  • Headaches
  • Tremor
  • Nervousness
  • Irritability
  • Sleeplessness
  • Palpitations
  • Addiction to codeine

Ultramol Composition

The Ultramol composition consist of three active ingredients. Each tablets contains 500mg of paracetamol, 8mg of codeine and 30mg of caffeine.

Other ingredients that finish the Ultramol composition include: sodium bicarbonate, citric acid, sodium carbonate, sorbitol, saccharin sodium, povidone, dimethicone, and sodium lauryl sulphate.

If you are allergic to any of the ingredients listed in the Ultramol composition listed above, don’t use this medication.

Ultramol Plus

Always take Ultramol Plus exactly as instructed in the patient information leaflet included with every purchase. Check with a doctor or pharmacist if you aren’t sure.

  • Do not take more than the recommended dose
  • Do not take for more than 3 days. If this pain does not improve after 3 days you must speak to your doctor or pharmacist for advice
  • Dissolve the effervescent tablets in a glass of water before taking.

Ultramol Plus dose for Adults

  • 2 tablets every 4 to 6 hours when necessary up to a maximum of 8 tablets in 24 hours.

Ultramol Plus dose for Children aged 16 to 18 years

  • 1 to 2 tablets every 6 hours when necessary up to a maximum of four doses in 24 hours.

Ultramol Plus dose for Children aged 12 to 15 years

  • 1 tablet every 6 hours when necessary to a maximum of four doses in 24 hours.

Children aged under 12 years

  • Ultramol Soluble Tablets should not be given to children under 12 years of age due to the risk of severe breathing problems.

Ultramol Price

The Ultramol Price here at My Pharmacy starts off at as little as £4.29, but no matter which Ultramol Price you find or where you decide to buy it from, you should always make sure you obtain it from a registered and trusted pharmacy.

Any online pharmacy should be registered with the General Pharmaceutical Council and any online doctor service should registered with the Care Quality Commission and General Medical Council.

Contact the company for proof if you’re ever unsure.

If you require any further information on the Ultramol Price or if there is anything else we can assist you with, please feel free to contact our helpful customer service team on info@mypharmacy.co.uk

Ultramoll III

If you take more Ultramoll III than you should talk to a doctor as soon as possible even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Remember to take any remaining tablets and pack with you. This is so the doctor know what you’ve taken.

Forgetting to take an Ultramoll III dose at the right time will require you to take it as soon as you remember. A double dose should not be taken to make up for the forgotten dose. Remember that at least 4 hours should be left between each dose.

Ultramoll IV

Drink and alcohol

Drinking too much coffee, or other drinks containing caffeine, while taking these tablets, may make you tense and irritable. Before using Ultramoll IV you should consult with a doctor if you have suffered from alcoholism, drug abuse, or dependence in the past.

Pregnancy and breast-feeding

Speak to a doctor before taking Ultramol Soluble tablets if you are pregnant, think you may be pregnant, are planning on getting pregnant or are planning to breastfeed.

Painkiller such as codeine and morphine can pass into the milk produced by the breasts.

Driving and using machines

Because Ultramoll IV can affect your ability to drive and make you feel sleepy or dizzy, you should not drive whilst using this medication. It is an offence to knowingly drive if this medication affects your ability to drive.

However, if Ultramoll IV was prescribed to treat a medical or dental problem and it’s been taken according to the instructions given by the prescriber and it was not affecting your ability to drive, you wouldn’t be committing an offence.

Aristo Ultramol

Aristo Ultramol should be kept out of the reach of children. If children taken this medication by accident, severe breathing problems can occur.

Once the expiry date has passed, this medication should not be used. The expiry date can be seen on the pack. The date refers to the last day of that month.

Aristo Ultramol should not be stored above 30 degrees Celsius and should be stored in the original packaging to avoid moisture.

Ultramol Tab Uses

Ultramol Tab uses are wide and varied, helping ease many kinds of different moderate aches and pains. Your doctor may prescribe it for the many Ultramol Tab Uses listed below. You may want to use this medication if you experience:

  • Headaches
    • Headaches can last from anywhere between 30 minutes and several hours. Most will go away on their own and are not a sign of something more serious.
  • Migraine
    • Migraines can occur frequently, with some people experiencing them several times a week. They are typically felt as a throbbing pain on one side of the head.
  • Toothache
    • Toothache can occur when eating, swallowing or drinking. If toothache persists for longer than 2 days book an appointment at the dentist.
  • Neuralgia
    • Neuralgia is described as a stabbing, burning, and often severe pain due to a damaged or irritated nerve.
  • Period pain
    • The majority of women will experience period pain at some point in their lives. Ultramol can help manage the pain.
  • Rheumatoid pain
    • Joint pain, swelling and stiffness are all symptoms of rheumatoid arthritis. Typically rheumatoid arthritis is treated using other more advanced methods, but painkillers such as Ultramol may be prescribed whilst waiting to see a specialist.
  • Muscular pains
    • Muscular pain from injuries or surgery can be relieved by using painkillers such as Ultramol.
Side Effects

Like all medicines, this medicine can cause side effects, although not everybody
gets them.
Important side-effects you should know about Ultramol Soluble
• Taking a painkiller for headaches too often or for too long can make them worse.
• Taking Ultramol Soluble regularly for a long time can lead to addiction, which
might cause you to feel restless and irritable when you stop the tablets.
Stop taking Ultramol Soluble and see a doctor or go to a hospital straight
away if:
• You get swelling of the hands, feet, ankles, face, lips or throat which may cause difficulty
in swallowing or breathing. You could also notice an itchy, lumpy rash (hives) or nettle
rash (urticaria) This may mean you are having an allergic reaction to Ultramol Soluble
• You get serious skin reactions. Very rare cases have been reported.

Further Information